BENYLIN DUAL ACTION DRY SYRUP 100ml

6,95

In stock

Please be advised We highly recommend that you Read all medication leaflet carefully before you start taking any medicine because it contains important information for you. Product Info
Benylin Action Dry Syrup helps to relieve dry coughs and congestion. The active ingredient dextromethorphan helps to stop persistent coughing. The syrup also contains triprolidine hydrochloride, an antihistamine which helps to stop sneezing, runny nose and watery eyes. Pseudoephedrine hydrochloride that unblocks stuffy noses.

You Must Be Aged Over 18 Years to Purchase This Product.
MAXIMUM order quanity per order of ONE bottle.

Do not take with any other pseudoephedrine products.

How To Use
Adults and children over 12 years take 10ml (two 5ml spoonful’s) every 4 – 6 hours. Do not take more than 4 times daily.

Active Ingredients
Each 5ml of syrup contains, Tripolidine hydrochloride 1.25 mg, Pseudoephedrine hydrochloride 30mg, Dextromethorphan hydrobromide 10mg

All search results
Select your currency
EUR Euro
0